# SDR DL72S953953

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C362793
- Condition: Misdrilled
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE MODIFICATION TO THE OVER-WING EXIT FRAME AT STA 761 ON THE LEFT SIDE, THE ADDED FASTENER HOLES THROUGH THE REPAIR ANGLE WEB AND FRAME WERE OVERSIZED TO .25 INCH.
